uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Well-ordering proofs for Martin-Lof type theory
Uppsala University.
1998 (English)In: ANNALS OF PURE AND APPLIED LOGIC, Vol. 92, no 2, 113-159 p.Article in journal (Other scientific) Published
Abstract [en]

We present well-ordering proofs for Martin-Lof's type theory with W-type and one universe. These proofs, together with an embedding of the type theory in a set theoretical system as carried out in Setter (1993) show that the proof theoretical strength of

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1998. Vol. 92, no 2, 113-159 p.
Keyword [en]
Martin-Lof's type theory; intuitionistic type theory; well-ordering proofs; universe; W-type; proof theory; KPI; T-0; ordinal analysis; ORDINAL FUNCTIONS
URN: urn:nbn:se:uu:diva-26971OAI: oai:DiVA.org:uu-26971DiVA: diva2:54865
Addresses: Setzer A, Uppsala Univ, Dept Math, Box 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

Total: 164 hits
ReferencesLink to record
Permanent link

Direct link